Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The exact degree of precision of generalized Gauss-Kronrod integration rules

Author: Philip Rabinowitz
Journal: Math. Comp. 35 (1980), 1275-1283
MSC: Primary 65D30
MathSciNet review: 583504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Kronrod extension to the $n$-point Gauss integration rule, with respect to the weight function $(1 - x^2)^{\mu - 1/2}$, $0 < \mu \leqslant 2$, $\mu \ne 1$, is of exact precision $3n + 1$ for n even and $3n + 2$ for n odd. Similarly, for the $(n + 1)$-point Lobatto rule, with $-1/2< \mu \leqslant 1$, $\mu \ne 0$, the exact precision is $3n$ for $n$ odd and $3n + 1$ for n even.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Keywords: Kronrod rule, Gauss integration rule, Lobatto integration rule, Gegenbauer polynomials, Szeg&#246; polynomials, Fourier coefficients
Article copyright: © Copyright 1980 American Mathematical Society